Hip pain? Read this before you get a steroid shot!

If there's anything worse than screeching knees, it's a hip that hollers.

Bum knees can keep you off your feet, giving you pain with every step. But aching hips can give you pain when you stand... when you walk... when you sit... and when you sleep.

And don't even THINK about twisting around to look behind you.

OUCH!

It's no wonder that so many folks with hip arthritis turn to steroid shots for relief.

But don't sign up for those injections just yet, my friend.

New research shows how that relief has a dark side -- because those shots can trigger something so much worse than hip pain.
They can cause your bone to weaken and actually DIE right inside your body, leading to devastating damage that you might never recover from.

The risk isn't small, either.

The new study finds that your risk of suffering new occurrences of bone death will jump by up to nearly 500 percent if you get a steroid shot in the hip!

It was so common that nearly 1 in 4 patients who got the shots in the new study suffered new bone death in the months following their injections.

And that's not all.

After bone loses blood and dies, it can collapse, which is just what it sounds like. It falls apart right inside your body.

Think your hip hurts now? Wait 'til you suffer this bone collapse!

And the shots will increase your risk of this condition by more than four times!

Now, some experts say it might not be the shots so much as what happens after. You feel so good that you're not careful, and when you're not careful, you can do more damage.

That's always a risk with pain relief. But that's not what's going on here.

First, steroids are already known to weaken and damage bone, so blaming it on the drugs in this case isn't exactly a stretch.

And second, we're not talking wear-and-tear damage. Bone death and bone collapse aren't caused by folks getting too eager to jump around on their pain-free hips.

It's serious, lasting, and potentially permanent damage -- and in the new study, it happened in as little as three months after those steroid shots.

The researchers behind the study say they're not trying to scare anyone away from the shots. But given the large number of patients who suffered that damage, I would say any arthritis patient should think twice before getting steroids.

Work closely with a holistic medical doctor on non-drug treatments instead, including natural inflammation-fighters and proven nondrug treatments such as acupuncture.